# SDR GAIA02069OP

- Difficulty date: June 7, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Failed
- Location: E/E Compt
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT NR 1849 FROM MSP TO SEA, THE RIGHT MAIN LANDING GEAR INDICATED UNSAFE.  CREW DID A 'GO AROUND' AND ON SECOND APPROACH GOT ALL GREEN LIGHTS.  SECONDARY INDICATIONS WERE NORMAL.  CREW DECLARED AN EMERGENCY INTO SEA.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT GEAR SWITCH AND LANDING GEAR ACCESSORY UNIT AS A PRECAUTIONARY PROCEDURE.  PERFORMED OPERATIONAL CHECK PER BOEING 727 MM 32-61-91 PAGE 401.  ALL INDICATIONS NORMAL.  (M)
